skin-hair-icon
Oily skin issue
Hi... My skin is very oily. Am using ahaglow facewash, Acne uv gel sunscreen and during night as m using Deriva CMS gel for active acne... I use benzoyl peroxide creamy wash twice a day before using face wash... I tried everything to reduce oiliness... Even though I Am using skin care products recommended by dermatologist I didnt have any improvement. Skin oiliness is still same... I reduced consuming oily and dairy foods. Please suggest how to get rid of oily skin permanantly.
29 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Don't worry...you are suffering from seborrheic dermatitis causing oiliness... Specific medicine available for good control... Treatment depends on the severity..Do direct online consultation for detailed prescription by sending photos.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Dear skin type cannot be changed, but oil control can be achieved with right products Kindly consult online with relevant photographs for customised skin care products and detailed discussion regarding further treatment options
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.